# SDR AALA20120412028

- Difficulty date: March 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP AFT SIDE OF FRAME AT BS 500H RIGHT CRACKED.  REPLACED BAFFLE CLIP PER AARD 51-10-05-1.
